# SDR REXA2021041600232

- Difficulty date: March 11, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: CC670172241
- Condition: Bent
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF LH I/B MFS, FOUND WING PANEL FWD OF MFS TO BE BENT. INSTALLED NEW SERVICEABLE SEAL AND CHANNEL IAW CRJ 900 SRM'S 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND   
51-25-01-001-001-A01.
